# SDR SWAA2021060833159

- Difficulty date: November 30, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 867; LBL 10 BULKHEAD SUPPORT ATTACH CLIP CRACKED. / REMOVED CRACKED AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 867 LBL 10 BULK HEAD SUPPORT ATTACH CLIP AND REPLACED WITH NEW ATTACH CLIP IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 REV A A TAG A76587
